# SDR CALA2014060291197

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 84,093 hours, 24,126 cycles
- Engine: Pwa PW2040
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE, LT WING 1200 LBS HIGHER THAN RT AFTER 1:20 OF FLIGHT.  ACCOMPLISHED STATIC LEAK CHECK WITH 3500 LBS OF FUEL IN BOTH WINGS, NO TRANSFER NOTED.  ACCOMPLISHED CHECK WITH WING PUMPS ON WITH NO TRANSFER NOTED.  SUSPECT POSSIBLE LEAK FROM RT TANK TO CTR.  ACCOMPLISHED CHECKS IAW FIM 28-21-00-815-813, NO DISCREPANCIES NOTED.  STATIC CHECKED RIB BETWEEN RT & CTR TANKS WITH 14000 LBS IN RT TANK.
